# SDR DALA2021120507479

- Difficulty date: December 1, 2021
- Submitted: December 5, 2021
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 5,910 hours, 2,699 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DAMAGE TO FWD CARGO DOOR AFT LOWER CORNER. FOUND TWO GOUGES TO LOWER AFT CORNER EDGE OF FWD CARGO DOOR. PERFORMED REPAIR PER ERA 593924-14 REV ORIGINAL. DEFERRED TO MON FOR PERMANENT REPAIR. ER/A PERMANENT REPAIR INSTRUCTIONS MUST BE ACCOMPLISHED PRIOR TO CLOSING THE LOG. TERMINATING IN 90 DAYS. (LP# 7928390)
